Doctors Lounge - Rheumatology AnswersBack to Rheumatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/21/2017.
Forum Name: Rheumatology Topics
|serenity22 - Sun Oct 10, 2004 7:36 am|
For about the past 6 months since I had a benign cyst removed off of my left ovary when I lay down at night about half way through the night the muscles in my legs REALLY start hurting, it wakes me up from my sleep and I have to get up and walk. It usually stops hurting once I get out of bed. I am taking a multivitamin. Also I find I am kind of shaky lately, that is somewhat trembling.
What do you think this might be? Thank you in advance for your response and may God bless you!
|Dr. Russell M - Mon Oct 11, 2004 4:31 pm|
Where exactly is this pain located? Is it the foot or your calf?
|serenity22 - Mon Oct 11, 2004 7:48 pm|
The pain radiates from the top of my legs all the way down to my ankles, It as if I had been standing on concrete for hours but I haven't been lately. I worked many years on concrete floors though. Do you have any ideas what this might be?
|Dr. Russell M - Wed Oct 13, 2004 1:43 am|
Is there any discoloration of the leg where you have pain? Blood clots in the legs, called DVTs could bring about such pain. Cigarette smoking can bring about pain from constriction of arteries, but this pain usually increases with activity, unlike yours. Again, electrolyte disturbance like lack of Potassium or Calcium can bring about such pain. It is best to get yourself examined for more solid determinations.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.